Search found 7 matches

by heattg
Thu Apr 23, 2009 6:46 am
Forum: Prescription Medications
Topic: Sinemet
Replies: 4
Views: 440

Thanks. I stopped taking Sinemet, maybe in October. Right about the same time I quit the Neurologist that prescribed it. Neither seemed to be doing me much good. Quite possibly, they both, made a bad situation worse. I saw the Sinemet-Diabetes link somewhere, on some medicine info data site. Never g...
by heattg
Wed Apr 22, 2009 5:00 pm
Forum: Prescription Medications
Topic: Sinemet
Replies: 4
Views: 440

Sinemet

Seems I might have read somewhere that Sinemet can cause Diabetes? Has anyone heard/read this?
by heattg
Tue Sep 25, 2007 6:03 am
Forum: Prescription Medications
Topic: Mirapex and Blood Pressure
Replies: 8
Views: 1461

I would give anything in the world, to be able, to say beyond the shadow of a doubt, that the Mirapex caused my BP problems. The only sure thing I can say, is that , after allowing time for my system, to clear itself, of the Mirapex, my BP returned to normal. My doctor could only give me an estimate...
by heattg
Sat Sep 22, 2007 8:19 pm
Forum: Prescription Medications
Topic: Mirapex and Blood Pressure
Replies: 8
Views: 1461

The times I've checked it since that 48 hour mark, all have shown to be my normal 120/80 average.

I might be the 1 in 5000 or so, that it affects this way. The way I felt, towards the end, I hope I'm the only one.


Tony
by heattg
Fri Sep 21, 2007 4:12 am
Forum: Prescription Medications
Topic: Mirapex and Blood Pressure
Replies: 8
Views: 1461

I've been Mirapex-less for 48 hours now. I finally got a reading of 122/83 just a short while ago. Maybe my discontinuing Mirapex is the answer too.

Thanks,

Tony
by heattg
Thu Sep 20, 2007 5:26 pm
Forum: Prescription Medications
Topic: Mirapex and Blood Pressure
Replies: 8
Views: 1461

Mirapex and Blood Pressure

My doctor recently switched me from Requip to Mirapex. We both felt the Requip had quit working, after a few dosage adjustments. I began The Mirapex starter pack that evening. A blood pressure check, at my Dentist's office, a week later yielded 140/100. All records they had showed about a 120/80 ave...
by heattg
Thu Sep 06, 2007 3:29 pm
Forum: Prescription Medications
Topic: Is This augmentation?
Replies: 1
Views: 780

Is This augmentation?

I've been taking Requip (1.5 mg/day) for aproximately 18 months for a lifelong condition. About a month ago, the Requip seemingly quit working. The drowsy feeling, within a short time after taking it, vanished. The leg pains, during the night forcing me out of bed for so many years, returned with a ...